advertisement
Question
Posted by: EMMAH | 2012-06-15

high blood pressure

Dear Doc,
I am 36 years old and my blood pressure reading is 157/101 and the my GP put me Indapamide table for 2 days now, does this tablets have the side effects of hot flushes, abdominal pain, dizziness and light headache. Please help.
Thank you, Emmah

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Emmah

Yes, it is possible that you are experiencing side effects from the medication. I suggest that you refer to the enclosed information leaflet for more information. You should consult your doctor if you are experiencing any side effects, in order for alternative medication to be prescribed, as it is very important to treat hypertension.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement